# SDR DALA2021010700082

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL Y503.2 AND FR 16 AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED DUMMY RAIL Y503.2 AND FR 16 AT FWD GALLEY AREA, AS PER A320 SRM 51-72-11.
